JournalsrmiVol. 36, No. 7pp. 1979–1988

On the two-systole of real projective spaces

  • Lucas Ambrozio

    University of Warwick, Coventry, UK
  • Rafael Montezuma

    University of Massachusetts, Amherst, USA and Universidade Federal do Ceará, Fortaleza, Brazil
On the two-systole of real projective spaces cover
Download PDF

A subscription is required to access this article.

Abstract

We establish an integral-geometric formula for minimal two-spheres inside homogeneous three-spheres, and use it to provide a characterisation of each homogeneous metric on the three-dimensional real projective space as the unique metric with the largest possible two-systole among metrics with the same volume in its conformal class.

Cite this article

Lucas Ambrozio, Rafael Montezuma, On the two-systole of real projective spaces. Rev. Mat. Iberoam. 36 (2020), no. 7, pp. 1979–1988

DOI 10.4171/RMI/1188